# SDR SWAA2022052607867

- Difficulty date: May 13, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 120AF SHOWS EVIDENCE OF CORROSION. / [01] R&R CARGO FLOOR PANEL 120AF PER AMM 25-52-10
